Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The pseudo-angle in space of $2n$ dimensions


Author: John DeCicco
Journal: Bull. Amer. Math. Soc. 51 (1945), 162-168
DOI: https://doi.org/10.1090/S0002-9904-1945-08303-7
Cited work: Bull. Amer. Math. Soc., Volume 48, Number 4 (1942), 317--328
MathSciNet review: 0011576
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08303-7